# SDR HALA2010100400450

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 30,368 hours, 5,716 cycles
- Engine: Pwa PW4060
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AT 500' ON TAKEOFF, BOTH FMC'S DISPLAYED "STANDBY ONE" AND LOCKED UP.  ROUTE DISAPPEARED.  PULLED FMCS CDU (LT) AND COMPUTER (LT) CB. RESET , REINSERTED ROUTE OK.  T/S IAW FIM 34-61-00/101.  SYS OK FOR SERVICE.
